# SDR USAASB98245

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCA - FLT 1488 - CREW REPORTED A STRONG OIL TYPE ODOR IN CABIN AT FL280 WHEN USING THE RIGHT PACK.  WHEN CREW TURNED OFF RIGHT PACK, ODOR DISSIPATED.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT AIR CYCLE MACHINE OVERSERVICED.  DRAINED OIL AND SERVICED TO PROPER LEVEL.  OPS CHECK GOOD.  (M)
